# SDR REXA2017062400749

- Difficulty date: June 24, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 21,930 hours, 14,267 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 0632024T3
- Condition: Chafed
- Location: Bs 900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN BS 900, STRINGER 27 REPAIR DOUBLER AND RIVETS CHAFED.  REPAIRED THE SKIN DOUBLER IAW REO 670-53-00-290.
